MathSciNet Relay Station
MathSciNet bibliographic data
MR904187 20G40 (20D05)
Kleidman, Peter B. The maximal subgroups of the finite $8$-dimensional orthogonal groups $P\Omega^+_8(q)$ and of their automorphism groups. J. Algebra 110 (1987), no. 1, 173–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement